# SDR ASAA2017042720709

- Difficulty date: April 27, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 747-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 947.5 - 967, RBL 50 HAS CORROSION. ACFT GROUNDED.  EVALUATED CORROSION AND FOUND IT TO BE OUT OF LIMITS IAW SRM 53-70-51.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 147A5650, SHEET 44, REV -.
